Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Do titanium implants cause stomach migraines?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I have had two knee replacements , some time ago and since then I have developed what is called stomach migraines. This may sound silly but is it possible for my body to be allergic to titanium implants
Posted Sat, 22 Mar 2014 in General Health
Answered by Dr. Shruti Rijhwani 2 hours later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on HCM. Well looking into your problem I would like to tell you that it is quite uncommon to have reaction to titanium implants , only case reports are there regarding this . Generally people get allergy when there is corrossion of titanium and that occurs in dental implants mostly rather than knee ones . Titanium is used in implants because it is biocompatible . So it is very unlikely for you to have a reaction from titanium and that too in knee implants . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor